# SDR CNMA20090098

- Difficulty date: January 22, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N612AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48290
- Aircraft time: 67,689 hours, 10,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 889
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 889, LBL 38, CORROSION ON FLOOR SUPPORT.  CORROSION WAS BLENDED OUT IAW SRM VOL 2, 51-21-01 AREA WAS REINFORCED WITH A STRAP IAW SRM VOL 1, 53-00-01, FIG 7.  INSTALLED FASTENERS IAW SRM 51-31-01.
